# SDR CALA9800961

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN FORWARD ADF SENSE ANTENNA PANEL.  THE CRACKED AREA WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-3, AND 51-30-2.
